# SDR ASAA2021020233999

- Difficulty date: February 2, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 51,433 hours, 15,208 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED IN FLIGHT. GROUNDED - YES. PERFORMED WINDOW HEAT CONTROL UNIT BITE PROCEDURE, FOUND WINDOW SENSOR FAULT. REF B737-800 FIM 30-41 TASK 801. ALSO PERFORMED WINDOW SENSOR FAULT LIGHT FOR WINDSHIELD IS ON. PLACED FAULTY (S1079R FRI) WINDSHIELD SENSOR IN THE SPARE POSITION. OK FOR SERVICE, BITE CHECK OK REF FIM 30-41 TASK 812.
